# SDR C2XA99BT101

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 4501968
- Condition: Clogged
- Location: Fuel Drain
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR - FLT 8081 - CREW REPORTED AFTER TAKEOFF IN CLIMB AT 3000 FEET, SMELL IN AIRCRAFT SMOKE OR FUEL, AIR RETURNED TO EWR AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SMELL DOWN TO FAULTY APU.  APU PLACED ON MEL AND RETURNED TO SERVICE.  FOUND APU FUEL DRAIN LINE CLOGGED..  MAINTENANCE UNCLOGGED DRAIN LINE OPERATIONALLY CHECKED APU GOOD.  NO FUEL SMELL OR SMOKE NOTED.  AIRCRAFT REMOVED FROM MEL AND RETURNED TO SERVICE.  (M)
